# SDR CA190507005

- Difficulty date: April 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE71379827
- Condition: Punctured
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT HYDRAULIC QTY DROPPED TO 0% AFTER GEAR EXTENSION. POST FLIGHT INSPECTION REVEALED A HYDRAULIC LEAK COMING FROM THE NOSE WHEEL WELL AREA. MX FOUND NOSE GEAR DOWN PRESSURE LINE PUNCTURED. THIS IS THE PRESSURE LINE AT THE NOSE GEAR ACTUATOR. (TC# 20190507005)
